Re: A new problem
From: crm (firstname.lastname@example.org)
Sat Sep 11 13:33:36 1999
At Fri, 10 Sep 1999, Christine M. Smith wrote:
>I know this doesn't have anything to do with adhesions, but... I have a
>new problem. I'm having hot flashes! They started mid August and I
>thought they were a side effect of the drug celebrex, as they are listed
>among the side effects. But they didn't start until I had been on the
>drug for a month, and I've been off the drug for over a week and I still
>have them. So I think they are the real thing.
>I feel miserable unless I'm sitting with a fan directed at me and I've
>been waking up absolutely roasting several times per night. I don't
>seem to be having night sweats though. I thought the hot flashes from
>Lupron were kind of interesting, but not now! I'm tired of going to my
>pcp with one problem after another and my gyn died. Does anyone have
>any advice? My FSH was tested last January and it was normal (9)Does
>anyone know how quickly it can become abnormal? I have read everything
>on the internet.Thanks for listening.
Chris, I know that your FSH can be differnet from the time of you cycle.
I have been tested 3 times and all 3 times at differnet times of the
month and the doctor told me it is all depending on your cycle. Hope